Primes in several classes of the positive matrices

G. Picci, J.M. Hof, van den, J.H. Schuppen, van

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)

Abstract

The classification of primes in the semi-ring of the positive matrices is of interest to control and system theory. A few examples of primes in the positive matrices are known. In this paper results on the classification of primes in the positive matrices, in the doubly stochastic matrices, and in the doubly stochastic circulants are presented.
Original languageEnglish
Pages (from-to)149-185
JournalLinear Algebra and Its Applications
Volume277
Issue number1-3
DOIs
Publication statusPublished - 1998

Fingerprint Dive into the research topics of 'Primes in several classes of the positive matrices'. Together they form a unique fingerprint.

Cite this